# SDR EISA98169

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM IND WHILE CLIMBING THROUGH APPROXIMATELY 5000 FT, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED, AOM ABNORMALS ACCOMPLISHED.  OVERHEAT LIGHT EXTINGUISHED AFTER APPROXIMATELY 2 MINUTES COOLING PERIOD, LIGHT REMAINED OFF FOR REMAINDER OF FLIGHT EVEN AFTER THROTTLE REPLACED TO NORMAL POSITION.  GENERATED FROM PILOT REPORT.  FOUND CLAMP TO STARTER DUCT LOOSE AND LEAKING REPOSITION CLAMP, GROUND RUN AIRCRAFT WITH CREW, LEAK CHECK GOOD.  (M)
